# SDR SWAA2018052222172

- Difficulty date: May 5, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,012 hours, 8,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: 115A2156
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT FLAP INBOARD WEB CRACKED.  R&R WEB IAW SRM & DWG.
